# SDR UALA2012091405201

- Difficulty date: September 14, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,352 hours, 14,287 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'L PACK INOP' LIGHT ON.  EICAS MSG 'L PACK TEMP' DISPLAYED.  OPERATED NORM AFTER 'STANDBY' SELECTED.  L ZONE TEMP CONTROLLER SHOWED RAM AIR OUTLET ACT.  RESET AND VERIFY OK PACK OPS OK IN AUTO.
